# SDR CA150517001

- Difficulty date: May 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 7,279 hours
- Engine: Cont IO240B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653906
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, LIFTERS WERE INSPECTED AFTER ONE WAS FOUND PITTED DURING MAINTENANCE DUE TO LOW COMPRESSION ON ONE CYLINDER. SIX LIFTERS WERE REPLACED DUE TO MINOR PITTING ON FACE, CAM WAS INSPECTED AND UNAFFECTED, NEW LIFTERS INSTALLED.
